Skip to product information
1 of 5

Lemsip Cold & Flu Lemon – 10 Sachets

Regular price Our Price - £3.79 GBP
Regular price M.R.R.P -
Sale price OUR Price - £3.79 GBP
Sale Sold out
Shipping calculated at checkout.

Product Description

Lemsip Cold & Flu Lemon – 10 Sachets

Lemsip Cold & Flu Lemon contains a combination of ingredients which are effective in relieving the symptoms associated with colds and flu, including relief of aches and pains, sore throats, headache, nasal congestion and lowering of temperature. Paracetamol is a well-known painkiller (analgesic). It is effective against aches and pains, including a headache, and can also reduce a fever (antipyretic). Phenylephrine hydrochloride (nasal decongestant) reduces swelling in the passages of the nose, relieving nasal congestion and reducing the pressure which may cause a headache.

Ingredients 

Ingredients (per sachet): Paracetamol 650mg, Phenylephrine Hydrochloride 10mg*
Also contains: Aspartame, Lactose, Sodium and Sucrose

*Equivalent to phenylephrine base 8.21 mg.

Directions

Directions. How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. How much to take: Adults and children 12 years and over: 1 sachet every 4 to 6 hours as required. Do not exceed 4 sachets in 24 hours. Do not give to children under 12 years of age. DO NOT EXCEED THE STATED DOSE. Warnings. CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. If symptoms persist consult your doctor. DO NOT TAKE IF: allergic to any of the ingredients, if you have heart disease or high blood pressure.

Safety Warning

DO NOT EXCEED THE STATED DOSE.

Warnings
CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. If symptoms persist consult your doctor. DO NOT TAKE IF: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, have had a peptic ulcer, or you are taking or have taken MAOI's (antidepressants) within 14 days.

Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding.

Box Contains

  • 5/10 x Lemsip sachets
  • 1 x Patient information leaflet

Manufacturer Contact Information

Wellcroft House Wellcroft Road Slough Sl1 4Aq